On a class of non-associative rings

Tomáš Kepka

Commentationes Mathematicae Universitatis Carolinae (1977)

  • Volume: 018, Issue: 3, page 531-540
  • ISSN: 0010-2628

How to cite


Kepka, Tomáš. "On a class of non-associative rings." Commentationes Mathematicae Universitatis Carolinae 018.3 (1977): 531-540. <http://eudml.org/doc/16849>.

author = {Kepka, Tomáš},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {3},
pages = {531-540},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On a class of non-associative rings},
url = {http://eudml.org/doc/16849},
volume = {018},
year = {1977},

AU - Kepka, Tomáš
TI - On a class of non-associative rings
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1977
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 018
IS - 3
SP - 531
EP - 540
LA - eng
UR - http://eudml.org/doc/16849
ER -


  1. M. PETRICH, Structure des demi-groupes et anneaux distributifs, C.R. Acad. Sci. Paris 268, A849-A852. MR0242976

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.